# SDR AALA202503117525

- Difficulty date: March 10, 2025
- Submitted: March 11, 2025
- Operation: Air carrier
- Aircraft: N990NN
- Make and model: Boeing 737823
- Aircraft serial: 31241
- Aircraft time: 25,537 hours, 10,947 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door Track
- Condition: Unsecure
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR HARD TO OPEN AND CLOSE. RESECURED DOOR GUIDE IN TRACK, OPERTIONAL CHECK GOOD.
